# SDR BLUA202412190001

- Difficulty date: December 6, 2024
- Submitted: December 19, 2024
- Operation: Air carrier
- Aircraft: N560ML
- Make and model: Cessna 560XL
- Aircraft serial: 5027
- Aircraft time: 6,483 hours, 5,186 cycles
- Engine: Pwa PW545A
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 661104028
- Condition: Corroded
- Location: Zone 100
- Part time: 6,483 hours, 5,186 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 12, 24, 48 & 96 MONTH INSPECTIONS, CORROSION WAS DISCOVERED IN THE CABIN FLOOR LOWER SKIN AT SEVERAL LOCATIONS. FROM FS 157.00 TO FS 366.56. REPAIRS WERE MADE IN ACCORDANCE WITH TEXTRON AVIATION FIELD REPAIR # FR-560-5027-14050. DOUBLERS WERE INSTALLED TO REINFORCE 4 AREAS OF THE LOWER SKIN PN 6611040-28 AND STRINGER 16R PN 6611060-42.
